# SDR AALA202409100568

- Difficulty date: September 8, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 35,837 hours, 15,387 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG25632
- Condition: Partial Deploy
- Location: Zone 800
- Part time: 16,324 hours, 7,370 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PARTIALLY DEPLOYED L1 DOOR SLIDE REPORTED BY OPERATIONS AT SNU. REMOVED AND REPLACED L1 DOOR SLIDE. PER JOB CARD 08L22125001.
